Actigesic 1000mg Tab 20s (10s Blister X 2)

Actigesic 1000mg Tab 20s (10s Blister X 2)

Regular price Rs.3,340.00
The active ingredient in ACTIGESIC is paracetamol. Each tablet typically contains 1000 mg (1 gram) of paracetamol.
Quantity
Description Additional info Reviews

    The active ingredient in ACTIGESIC is paracetamol. Each tablet typically contains 1000 mg (1 gram) of paracetamol.

    Additional info

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)